×

zbMATH — the first resource for mathematics

Finite-dimensional differential graded algebras and their geometric realizations. (English) Zbl 07183750
Summary: We prove that for any finite-dimensional differential graded algebra with separable semisimple part the category of perfect modules is equivalent to a full subcategory of the category of perfect complexes on a smooth projective scheme with a full separable semi-exceptional collection. Moreover, we also show that it gives a characterization of such categories assuming that a subcategory is idempotent complete and has a classical generator.

MSC:
14A22 Noncommutative algebraic geometry
16E45 Differential graded algebras and applications (associative algebraic aspects)
16E35 Derived categories and associative algebras
18E30 Derived categories, triangulated categories (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Auslander, M., Representation dimension of Artin algebras, (Selected Works of Maurice Auslander. Part 1 (1999), American Mathematical Society: American Mathematical Society Providence, RI)
[2] Bernardara, M., A semi-orthogonal decomposition for Brauer-Severi schemes, Math. Nachr., 282, 10, 1406-1413 (2009) · Zbl 1179.14013
[3] Bondal, A.; Kapranov, M., Representable functors, Serre functors, and reconstructions, Izv. Akad. Nauk SSSR, Ser. Mat.. Izv. Akad. Nauk SSSR, Ser. Mat., Math. USSR, Izv., 35, 3, 519-541 (1990), transl. in · Zbl 0703.14011
[4] Bondal, A.; Kapranov, M., Enhanced triangulated categories, Mat. Sb.. Mat. Sb., Math. USSR Sb., 70, 1, 93-107 (1991), transl. in · Zbl 0729.18008
[5] Bondal, A.; Orlov, D., Semiorthogonal decomposition for algebraic varieties (1995), Preprint MPIM 95/15
[6] Bondal, A.; Van den Bergh, M., Generators and representability of functors in commutative and noncommutative geometry, Mosc. Math. J., 3, 1-36 (2003) · Zbl 1135.18302
[7] Efimov, A., Categorical smooth compactifications and generalized Hodge-to-de Rham degeneration
[8] Gorchinskiy, S.; Orlov, D., Geometric phantom categories, Publ. Math. Inst. Hautes Études Sci., 117, 329-349 (2013) · Zbl 1285.14018
[9] Keller, B., Deriving DG categories, Ann. Sci. Éc. Norm. Supér. (4), 27, 63-102 (1994) · Zbl 0799.18007
[10] Keller, B., On differential graded categories, (International Congress of Mathematicians. Vol. II (2006), Eur. Math. Soc.: Eur. Math. Soc. Zürich), 151-190 · Zbl 1140.18008
[11] Kuznetsov, A.; Lunts, V., Categorical resolution of irrational singularities, Int. Math. Res. Not., 2015, 13, 4536-4625 (2015) · Zbl 1338.14020
[12] Lunts, V., Categorical resolution of singularities, J. Algebra, 323, 10, 2977-3003 (2010) · Zbl 1202.18006
[13] Lunts, V.; Orlov, D., Uniqueness of enhancement for triangulated categories, J. Am. Math. Soc., 23, 3, 853-908 (2010) · Zbl 1197.14014
[14] Lunts, V.; Schnürer, O., Smoothness of equivariant derived categories, Proc. Lond. Math. Soc., 108, 5, 1226-1276 (2014) · Zbl 1300.14046
[15] Neeman, A., The Grothendieck duality theorem via Bousfield’s techniques and Brown representability, J. Am. Math. Soc., 9, 205-236 (1996) · Zbl 0864.14008
[16] Neeman, A., Triangulated Categories, Ann. of Math. Studies, vol. 148 (2001), Princeton Univ. Press · Zbl 0974.18008
[17] Orlov, D., Projective bundles, monoidal transforms and derived categories of coherent sheaves, Izv. Ross. Akad. Nauk, Ser. Mat.. Izv. Ross. Akad. Nauk, Ser. Mat., Russ. Acad. Sci., Izv. Math., 41, 1, 133-141 (1993), transl. in
[18] Orlov, D., Geometric realizations of quiver algebras, Proc. Steklov Inst. Math., 290, 70-83 (2015) · Zbl 1348.14050
[19] Orlov, D., Smooth and proper noncommutative schemes and gluing of DG categories, Adv. Math., 302, 59-105 (2016) · Zbl 1368.14031
[20] Orlov, D., Gluing of categories and Krull-Schmidt partners, Russ. Math. Surv., 71, 3, 594-596 (2016) · Zbl 1358.18004
[21] Orlov, D., Derived noncommutative schemes, geometric realizations, and finite-dimensional algebras, Russ. Math. Surv., 73, 5, 865-918 (2018) · Zbl 1430.14006
[22] Orlov, D., Finite-dimensional DG algebras and their properties, Russ. Math. Surv., 74, 4, 764-766 (2019) · Zbl 07179269
[23] Seidel, P., More about vanishing cycles and mutation, (Symplectic Geometry and Mirror Symmetry. Symplectic Geometry and Mirror Symmetry, Seoul, 2000 (2001), World Science Publisher: World Science Publisher River Edge), 429-465 · Zbl 1079.14529
[24] The Stacks Project Authors, Stacks project (2013)
[25] Tabuada, G., Théorie Homotopique des DG-Catégories (2007), These de l’Univ. Paris 7
[26] Toën, B., The homotopy theory of dg-categories and derived Morita theory, Invent. Math., 167, 3, 615-667 (2007) · Zbl 1118.18010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.